Volume 14, Number 1, January-March 2008
|Page(s)||192 - 209|
|Published online||21 September 2007|
Minimizers with topological singularities in two dimensional elasticity
Department of Mathematics, University of Surrey, Guildford, GU2 7XH, UK;
2 Department of Mathematics, Michigan State University, East Lansing, MI 48824, USA; email@example.com
Revised: 31 March 2006
For a class of 2-D elastic energies we show that a radial equilibrium solution is the unique global minimizer in a subclass of all admissible maps. The boundary constraint is a double cover of S1; the minimizer u is C1 and is such that vanishes at one point.
Mathematics Subject Classification: 49K15 / 49K20 / 49J30 / 74B20
Key words: Nonlinear elasticity / singular minimizer / stability
© EDP Sciences, SMAI, 2007
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.